# SDR DALA2018050803191

- Difficulty date: May 7, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 69,549 hours, 22,281 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR BODY TORQUE TUBE ROTARY SNUBBER HAS PITTING CORROSION ON SHAFT. PROCURED R1 DOOR BODY TORQUE TUBE ROTARY SNUBBER FROM STOCK, INSTALLATION ACCOMPLISHED ON CARD 5211-6005-1R.
